# SDR 20000511AP011

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK STATION 360 TO 440 RBL 48 HAS CORROSION.  REMOVED CORROSION IAW 51-10-6 PAGE 12 FOUND OUT OF LIMITS IAW 51-10-1 PAGE 15.  FABRICATED NEW SEAT TRACK IAW 53-10-5 PAGE 21.  TREATED, PRIMED AND INSTALLED SEAT TRACK IAW 53-10-5 PAGE 21.  (M)
